| Catalog Number |
RBY2C0825 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a coil embolization procedure, the hospital staff found that the back of the pusher assembly of the ruby coil was bent at a 90 degree angle upon removal from the packaging.The damage to the ruby coil was found prior to use.Therefore, the ruby coil was not used in the procedure.The procedure was completed using two new ruby coils.